• Pattycakes' Avatar

    Pattycakes shared an experience

    Celebration

  • Pattycakes' Avatar

    Pattycakes shared an experience

    Side Effects (Nerve damage (peripheral neuropathy)): Neuropathy continues to disturb my daily life. My legs are weak and ands and feet hurt at night.

    3 Comments
    • Kalee's Avatar
      Kalee

      Yes, I also got this from chemo, I take gabapentin, and at night, just to give me enough relief so I can sleep, I use lidocaine cream on my feet, it's over the counter 4% lidocaine cream. Have you spoken to your doc about your legs being weak? I haven't experienced that part, so can't help you there, i'm sorry.

      over 1 year ago
    • TerriL's Avatar
      TerriL

      I have neuropathy in my feet since chemo. I don't have leg weakness though

      over 1 year ago
    • Schu's Avatar
      Schu

      My neuraphy in my soles and toes feel better with Vick’s and then tight socks.

      over 1 year ago
  • Pattycakes' Avatar

    Pattycakes shared an experience

    Clinical Trial (letrozole with ibrance for HER2- trial): I was allergic to the ibrance and had to stop taking it

  • Pattycakes' Avatar

    Pattycakes shared an experience

    Radiation (External radiation ): Blistering and burning for about 2 weeks out of 6

    5 Comments
    • Kalee's Avatar
      Kalee

      PaulineJ Yes, they gave me aquaphor, and I used as specified, I still needed something better

      over 1 year ago
    • Bengal's Avatar
      Bengal

      I ended up with a horrific burn. It was so painful I couldn't stand to have my clothing touch it. I used Calendula cream. It was very soothing but didn't heal the burn. I ended up using a product called Ferris Polymem. It is a wound and burn dressing. Within three days my burn was gone. Unfortunately it is not available through pharmacies and most radiation units don't seem to be familiar with the product. I happened to have a connection to the company that makes it. I wish it could be made available to all radiation patients.

      over 1 year ago
    • TerriL's Avatar
      TerriL

      I had severe burning and also had to take a few days off during radiation. My doctor bandaged me with a product. Then when I was home I used Vaseline, which I found worked better than all the cream samples I had been given.

      over 1 year ago
  • Pattycakes' Avatar

    Pattycakes wrote on kerryg's wall

    Hi Kerryg. I hope you come back to see us. and I hope you are coping with all this messy stuff. Please know we are here to listen.

  • Pattycakes' Avatar

    Pattycakes started following

    User: kerryg